# SDR ASAA2018081085732

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,070 hours, 13,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Nav
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP DISPLAYED ON FIRST OFFICER`S NAV DISPLAY.  RAN QRH AND RETURNED TO NORMAL.  ACFT GROUNDED.  COMPLIED WITH FIM 34-61, TASK 801, AND 806 NO FAULTS FOUND.   OK FOR SERVICE.
